ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.

A study of harmonic fluctuations hollow the cylinder with screw anisotropy on the basis of three-dimensional equations of elasticity theory

Ustinov Yu. ј. , Panfilov I. A.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 2.
Distribution of harmonious waves in a floor the cylinder with screw anisotropy are investigated on the basis of the three-dimensional theory of elasticity. The basic attention is given to studying axisymmetric fluctuations. The comparative analysis with the results obtained earlier on the basis of applied theories is carried out.
Keywords: Screw anisotropy, Timoshenko-Reissnera hypotheses, Kirhgoffa-Ljava hypotheses, quasitorsional fluctuation, quasilongitudinal fluctuation.
Language: Russian Download the full text  

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт